MathSciNet Relay Station
MathSciNet bibliographic data
MR3279432 33B15 (39B62)
Rassias, Michael Th.; Yang, Bicheng On a multidimensional Hilbert-type integral inequality associated to the gamma function. Appl. Math. Comput. 249 (2014), 408–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement